I have been taking Metformin for many years. However I have noticed the pharmacy changed to a different "manufacturer" and the pill is different. Has anyone ever experienced bladder issues (pain, incontinence, etc.) as a side-effect of Metformin? I have searched and have not really come up with anything. I am baffled.
gakgirl, the problem u are facing is probably not because of metformin medication. To some extent it does cause muscular weakness n pain. so if ur having such problem it may be due to this medicine. if u ve any doubt about new pills u can turn to previous manufacturer pills. n do consult ur physician
Hi - I have bladder pain, but had it 6 months before I started on Metformin. I do feel that my bladder pain is affected by the diabetes. I've had several infections and they are tough to get rid of. I started on a daily dose of Macrobid as the bladder pain was just out-of-control. I hate to be on a daily antibiotic but that's just how it is right now. I have gotten some PH testing paper and discovered that my urine is extremely acidic. No wonder my bladder hurts! So I'm drinking diluted organic apple cider vinegar ( with honey) 2-3 times a day to try get my body more alkaline. Also paying close attention to foods I an allergic or sensitive to. While I think I'm not reacting to something, the bladder pain itself may be the reaction. Anyway, that's my take on things. Hope it helps some - the bladder pain has been the worst pain I've had to deal with, and that's saying something. Take care - ElizaJane
Yes, I am experiencing the same thing. Before I was given Metformin my Primary Care Physician took a urinalysis test which came back negative. Once I have started the Metformin I got a UTI. The reason I know it was the Metformin and not diabetes. It is because when taking my antibiotics for the UTI, I stop the Metformin. Once the UTI cleared up per the doctor, I started back taking Metformin and again I'm suffering really bad bladder infection. My doctor changed my medication because I complained it. I'm not feeling safe at all about any of these medications. I just don't believe the human body was designed to constantly consume these pills. Eventually there will be repercussion or complications. Sorry, they tell you it's the diabetes, I do not believe it. If they have changed manufacturing companies and it is causing bladder and UTI’s, shame on them to hurt the American people this way.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Posted 5 May 2011 • 7 answers
Am Taking Janumet , Before I was Taking metformin & Jaunuva seperately. Can side effects be similar?
Posted 21 Dec 2014 • 1 answer
It has been two months that I have been taking Metformin 500. Side effects are not good. Have heard?
Posted 3 Aug 2015 • 0 answers
I recently had bladder surgery to remove a non-cancerous mass. I was told by a nurse that metformin?
Posted 7 Nov 2016 • 0 answers